Mass ‘Spice’ Overdose In Connecticut Park Sees ‘More Than 70 Users’ Overdosing On Streets

A PASSERSBY watched in horror as up to 76 people were left vomiting and hallucinating after overdosing on “Spice” in a US park yesterday, according to reports.

Emergency workers described chaotic scenes as users fell “like dominoes” at the park in New Haven, Connecticut.

Two victims were rushed to hospital with life-threatening symptoms. The majority of Wednesday’s overdoses happened at New Haven Green – a large park and recreation area in the city’s downtown, near Yale University.

People Overdose On Spice

Emergency medical technician Ernest Jones told the New Haven Register he had never seen anything like it in his five years on the job. He described a domino effect of another person falling even as emergency crews raced to get the last into an ambulance.

The overdoses have been linked to K2 – a potent synthetic cannabis drug that’s almost identical to Spice, although there are slight variations in the formula.

Drug May Cause Death

K2 use can result in seizures, psychosis and even death.

Want more shocking viral videos? Then make sure to like our page, Video Fun!